On fixed points in quasi partial b-metric spaces and an application to dynamic programming

Hassen Aydi, Abdelbasset Felhi, Slah Sahmim*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we prove several fixed point results in quasi partial b-metric spaces. We derive some consequences and corollaries from our obtained results. Some examples are presented making effective the new concepts and results. An application on dynamic programming is also provided.

Original languageEnglish
Pages (from-to)407-419
Number of pages13
JournalThai Journal of Mathematics
Volume19
Issue number2
Publication statusPublished - Jun 2021
Externally publishedYes

Keywords

  • Fixed point
  • Quasi partial b-metric space
  • α-admissible mapping

Fingerprint

Dive into the research topics of 'On fixed points in quasi partial b-metric spaces and an application to dynamic programming'. Together they form a unique fingerprint.

Cite this